MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 11/2021).
 
Event or Problem Description
It was reported that during a procedure, the device allegedly did not reach the targeted location.The length of the device was compared with another device labeled to be of the same length and was found to be shorter.The device was allegedly reported to have a labelling issue.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: a sample evaluation was not performed as the device was not returned.However, three electronic photos were reviewed.Photo 1 shows product labeling of the conquest 40 device and the lutonix 035 device.The labeling matches the reported information in the record.Photo 2 and photo 3 show a lutonix 035 device and a conquest 40 device.The lutonix 035 device appears to be different in each photo.The devices are being held out above a table with other equipment.It appears the lutonix devices hub began closer to the distal end of the device than the conquest 40.However, it is unable to be determined if the device is under the necessary specifications based upon the photos as the length of either device is unable to be determined.Therefore based on the photo review, no confirmations can be made and the investigation remains inconclusive for the reported device length issue.A definitive root cause for the reported device length issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 11/2021), g3, h6 (method).H11: h6 (result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key11892191
Report Number3006513822-2021-00030
Device Sequence Number19173113
Product Code PRC
UDI-Device Identifier00801741135521
UDI-Public(01)00801741135521
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9010
Device Catalogue NumberLX35751060V
Device Lot NumberGFEY1733
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;